Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Headaches, high fever, malaria, headaches, traces of glucose on urine. Help?

Thanks Doctor,for the past 8 months i have been going to the doctor on a monthly basis,due to high head ache and high temperature. The doctor have been treating me for malaria but i believe this is more than malaria. This month i have been to the doctor twice and after test was carried out,the doctor said their is a trace of glucose in my urine. Can that cause headache and fever?
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
it appears as if you are not consulting a proper doctor.
Traces of sugar are normal and can be found in normal people also.
This should always be corroborated by getting blood sugar fasting and PP levels estimation done.
You require a consultation with an internal medicine specialist and a thorough investigations like hemogram,chest X -ray,tests for malaria and typhoid,blood and urine culture and ultrasound abdomen.
treament would be easy once the cause is found.
Answered: Sat, 29 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor